ID 126
Author
Ali, Zulfikar Department of Mathematics, Faculty of Engineering, Tokushima University
Shinohara, Yoshitane Department of Mathematics, Faculty of Engineering, Tokushima University
Imai, Hitoshi Department of Mathematics, Faculty of Engineering, Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Kohda, Atsuhito Department of Mathematics, Faculty of Engineering, Tokushima University KAKEN Search Researchers
Okamoto, Kuniya Department of Mathematics, Faculty of Engineering, Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Sakaguchi, Hideo Department of Mathematics, Faculty of Engineering, Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Miyamoto, Haruo Department of Mathematics, Faculty of Engineering, Tokushima University
Content Type
Departmental Bulletin Paper
Description
This paper is concerned with the existence and uniqueness of quasiperiodic solutions to Van der Pol type equations driven by two or more distinct frequency input signals from the viewpoint of numerical analysis. A numerical result given in the previous paper [13] is corrected.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
31
Start Page
69
End Page
80
Sort Key
69
Published Date
1998-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology